MathSciNet Relay Station
MathSciNet bibliographic data
MR1408415 (97i:60113) 60K05 (60F15 60G40 60J15)
Kesten, Harry; Maller, R. A. Two renewal theorems for general random walks tending to infinity. Probab. Theory Related Fields 106 (1996), no. 1, 1–38.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement